# SDR CALA2021101801899

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 64,082 hours, 21,821 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Part number: 111A111125
- Condition: Cracked
- Location: Lbl 40.00-45.64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN LBL 40.00 & LBL 45.64 ( BETWEEN WL 200.6 & 192.0 ) CRACK LENGTH : 1.575" REF. AAR N/R: 9635555 REMOVED DAMAGED AREA . FABRICATED NEW FILLER AND DOUBLERS. INSPECTED BY: V915555 INSTALLED NEW FILLERS AND DOUBLERS ON CENTER WING REAR SPAR VERTICAL PRESSURE WEB AND LOWER ANGLE AS PER B737-800 SRM 57-10-10-2R-3,REPAIR 3,FIG. 204.ALTERNATIVE 2,PAGE 15 AND SRM 57-10-10-2R-6 REPAIR 6 FIG. 202.REF. AAR N/R: 9635555 ADD EMP:V920362
